# SDR IPXA2018091033812

- Difficulty date: September 10, 2018
- Submitted: September 10, 2018
- Operation: Air carrier
- Aircraft: N308UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27761
- Aircraft time: 57,365 hours, 18,909 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 141T5856
- Condition: Damaged
- Location: Main Deck
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DECK FLOOR PANEL AT POS 1 AND 2 RT DAMAGED. FABRICATED NEW MAIN CARGO DECK FLOOR PANEL IAW SREO B767-5320-9693-I.
